# SDR USAA020366

- Difficulty date: September 24, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A  1 INCH CRACK, STA 727D AT S-23 RT.  INSTALLED DOUBLER IAW T/R.
